Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A $\kappa$-normal, not densely normal Tychonoff space


Authors: Winfried Just and Jamal Tartir
Journal: Proc. Amer. Math. Soc. 127 (1999), 901-905
MSC (1991): Primary 54D15
MathSciNet review: 1469416
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an example of a \begin{math}\kappa\end{math}-normal space which is not densely normal.


References [Enhancements On Off] (What's this?)

  • 1. Stchepin, E.V.; Real-valued functions, and spaces close to normal. Sib. Matem Journ. 13:5 (1972), 1182-1196.
  • 2. Arhangelskii, A.V.; Relative topological properties and relative topological spaces. Topology Appl. 70 (1996) 87-99.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54D15

Retrieve articles in all journals with MSC (1991): 54D15


Additional Information

Winfried Just
Affiliation: Department of Mathematics, Ohio University, Athens, Ohio 45701
Email: Just@bing.math.ohiou.edu

Jamal Tartir
Affiliation: Department of Mathematics, Ohio University, Athens, Ohio 45701
Address at time of publication: Department of Mathematics and Statistics, Catholic University of America, Washington, DC 20064
Email: Jt944485@oak.cats.ohiou.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04587-6
PII: S 0002-9939(99)04587-6
Keywords: $\kappa$-normal, densely normal, $X$ normal on $Y$, $A$ concentrated on $Y$
Received by editor(s): March 27, 1997
Received by editor(s) in revised form: June 19, 1997
Additional Notes: The first author was partially supported by NSF grant DMS 9312363
Communicated by: Alan Dow
Article copyright: © Copyright 1999 American Mathematical Society